# SDR FY4Y201203070001

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 67,847 hours, 39,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: BAC1505100617
- Condition: Corroded
- Location: Zone 800
- Part time: 67,847 hours, 39,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED 6C-CHECK, CORROSION WAS FOUND ON AFT ENTRY DOOR CUTOUT BEAR STRAP AT STATION BS 1067 TO 1073 BETWEEN S-12L AND S-15L (DIMENSIONS OF CORROSION AREA:8.750 × 2.250 AND 7.000 × 2.250).  AFTER BLEND OUT CORROSION, THE PENETRATION DEPTH WAS OVER LIMIT IAW SRM 53-30-1, PAGE 2C.
